DAY & NIGHT NURSE 24`S

KSh1,600.00

Day & Night Nurse Capsules Duo 24’s provides symptomatic relief of colds and influenza during both day and night. It helps to provide relief from all the symptoms of a cold and the flu, including headaches, sore throat pain, tickly coughs, and blocked nose.

Add to Wishlist
Add to Wishlist
SKU: D0418 Categories: , Tag:

Description

What is Day and Night Nurse?

The day-time capsules contain three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride unblocks your nose and sinuses helping you to breathe more easily. Pholcodine is a cough suppressant that helps relieve dry or tickly coughs.

The night-time capsules also contain three active ingredients, Paracetamol is a painkiller which reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs.

18 yellow/orange (daytime) capsules each containing: paracetamol 5mg, pseudoephedrine hydrochloride 3mg and pholcodine 5mg. Also includes colour E129. 6 green/white (night time) capsule each containing: paracetamol 5mg, promethazine hydrochloride 1mg, dextromethorphan hydrobromide 7.5mg.

How should Day and Night Nurse be used?
Adults and children aged 12 years and over: daytime dosage – 2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed. Night time dosage – 2 green/white capsules to be taken with a drink of water at bedtime.

Reviews

There are no reviews yet.

Be the first to review “DAY & NIGHT NURSE 24`S”

Your email address will not be published. Required fields are marked *